Hail, White
- When
- March 12, 6:40 PM CST
- Where
- White County, Pangburn
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.433, -91.850
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Mar 12, 3:34 PM CST, 3 hours 6 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 334 PM CST MON MAR 12 2001 COLD FRONT IS NOW FROM FLIPPIN...TO RUSSELLVILLE...TO NEAR HOT SPRINGS. BAND OF CLOUDS ACROSS NORTHWEST ARKANSAS IS ERODING FROM THE SOUTH AS SEEN ON VISIBLE SATELLITE IMAGERY. THUNDERSTORMS WILL BE EXPECTED TO FORM ALONG THE FRONT MAINLY IN THE EASTERN HALF OF THE STATE. THEREFORE...WILL INCLUDE CHANCE OF THUNDERSTORMS IN THE EASTERN HALF. MAIN THREAT OF SEVERE WEATHER WILL BE LARGE HAIL AND DAMAGING WINDS AS MOST OF ARKANSAS CONTINUES TO HAVE A SLIGHT RISK FOR SEVERE WEATHER. DRIER AIR WILL WORK IN AS THE NIGHT GOES ON AND CLOUDS WILL DECREASE. WATER VAPOR IMAGERY SHOWS DRY AIR WORKING IN AS WELL. HIGH PRESSURE WILL MOVE IN FOR TUESDAY AND PROVIDE DRY WEATHER THROUGH MUCH OF WEDNESDAY. NEXT SHORT WAVE APPROACHES THE AREA ON WEDNESDAY NIGHT...AND WILL BRING A CHANCE OF RAIN WITH RETURNING GULF MOISTURE. WITH COLDER AIR IN PLACE ON FRIDAY MORNING...WENT WITH RAIN OR SNOW IN THE NORTH AS 537 1000-500MB THICKNESS LINE MOVES INTO NORTHWEST ARKANSAS. THIS HOWEVER...WILL BE AS THE PRECIPITATION IS ENDING...SO DO NOT EXPECT MUCH. ANOTHER SURFACE LOW APPROACHES ON SATURDAY AND WILL BRING RAIN TO THE AREA SATURDAY AND SUNDAY. TEMPERATURES WILL BE A BIT COOLER TONIGHT. WILL STAY CLOSE TO FWC TEMPERATURES AS THEY SEEM ON TRACK. .LIT...NONE 51
ARZ003>007-012>016-021>025-030>034-037>047-052>057-130200- SEVERE WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 400 PM CST MON MAR 12 2001 ...SLIGHT RISK OF SEVERE THUNDERSTORMS LATER TODAY... A COLD FRONT OVER WESTERN ARKANSAS THIS AFTERNOON IS EXPECTED TO MOVE ACROSS CENTRAL AND EASTERN PORTIONS OF THE STATE LATE THIS AFTERNOON AND EARLY TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO REDEVELOP ALONG AND AHEAD OF THE FRONT. SOME OF THE STORMS HAVE THE POTENTIAL TO REACH SEVERE LEVELS. THE PRIMARY THREAT OF SEVERE WEATHER WILL BE LARGE HAIL AND DAMAGING WINDS. STORM SPOTTERS...AMATEUR RADIO OPERATORS AND EMERGENCY MANAGERS MAY BE NEEDED LATER TODAY FOR POSSIBLE ACTIVATION. KEEP ADVISED ON THE LATEST WEATHER FORECASTS TODAY FROM YOUR NATIONAL WEATHER SERVICE. 43
The Little Rock radar (KLZK), 76 km away, was scanning. The volume nearest the first event began at 00:38 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2001Every state in 2001This day in weather historyWarnings in Arkansas, March 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5236671.